MathSciNet Relay Station
MathSciNet bibliographic data
MR337045 65R05
de Hoog, Frank; Weiss, Richard On the solution of a Volterra integral equation with a weakly singular kernel. SIAM J. Math. Anal. 4 (1973), 561–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement